Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region
Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 349-354
Cet article a éte moissonné depuis la source Math-Net.Ru
We construct an expression which generalizes the familiar Schwartz expression to the case of a denumerable-connected circular $\delta$-region for which the centers of the boundary circles lie on a finite number of straight lines of the same bundle. Using this expression we can construct a regular and single-valued function of a sufficiently general form inside the region under consideration, from the values of its real part on the boundary of the region.
@article{MZM_1972_12_4_a0,
author = {L. E. Dunduchenko},
title = {Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region},
journal = {Matemati\v{c}eskie zametki},
pages = {349--354},
year = {1972},
volume = {12},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a0/}
}
TY - JOUR AU - L. E. Dunduchenko TI - Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region JO - Matematičeskie zametki PY - 1972 SP - 349 EP - 354 VL - 12 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a0/ LA - ru ID - MZM_1972_12_4_a0 ER -
L. E. Dunduchenko. Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region. Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 349-354. http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a0/